# SDR ASAA2016051516740

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 33,128 hours, 9,668 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE LIGHT ON WITH ENGINE ANTI-ICE ON TAI AMBER LIGHT NR 2 ILLUMINATED. RECYCLED LT OUT.  ACFT GROUNDED. RAN NR 2 ENGINE CYCLED, ENGINE ANTI-ICE NO DISCREPANCY NOTED. IAW FIM 30-21, TASK 801 AND LIGHT NOT ON.  SUSPECT INTERMITTENT FAULT. NO HISTORY OK FOR SERVICE AT THIS TIME.
